RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 249–255 (Mi de9879)  

Numerical methods

Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions

O. S. Mazhorovaa, Yu. P. Popova, A. S. Saharchukb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Kaluga State Pedagogical University

Full text: PDF file (1246 kB)

English version:
Differential Equations, 1999, 35:2, 250–256

Bibliographic databases:
UDC: 519.63
Received: 26.10.1998

Citation: O. S. Mazhorova, Yu. P. Popov, A. S. Saharchuk, “Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions”, Differ. Uravn., 35:2 (1999), 249–255; Differ. Equ., 35:2 (1999), 250–256

Citation in format AMSBIB
\Bibitem{MazPopSah99}
\by O.~S.~Mazhorova, Yu.~P.~Popov, A.~S.~Saharchuk
\paper Asymptotic stability of difference schemes for a system of parabolic equations with nontraditional boundary conditions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 249--255
\mathnet{http://mi.mathnet.ru/de9879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726408}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 250--256


Linking options:
  • http://mi.mathnet.ru/eng/de9879
  • http://mi.mathnet.ru/eng/de/v35/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019